Linear Recurrences for Cylindrical Networks

Pavel Galashin, Pavlo Pylyavskyy

Research output: Contribution to journalArticle

Abstract

We prove a general theorem that gives a linear recurrence for tuples of paths in every cylindrical network. This can be seen as a cylindrical analog of the Lindström-Gessel-Viennot theorem. We illustrate the result by applying it to Schur functions, plane partitions, and domino tilings.

Original languageEnglish (US)
Pages (from-to)4047-4080
Number of pages34
JournalInternational Mathematics Research Notices
Volume2019
Issue number13
DOIs
StatePublished - Jul 1 2019

Fingerprint Dive into the research topics of 'Linear Recurrences for Cylindrical Networks'. Together they form a unique fingerprint.

  • Cite this